Alert archive / Minnesota / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

June 22, 2015Le Sueur County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 22, 2015, 7:13 AM CDT for Le Sueur County, Minnesota. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2015, 7:13 AM CDT (12:13 UTC)
Expired
Jun 22, 2015, 8:00 AM CDT
In force
47 min
Issued by
NWS Twin Cities, MN

County Le Sueur County, MN

The radar

The Minneapolis radar (KMPX), 38 km from the middle of the area, began a volume at 12:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 0.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 156 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
156 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1177 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

370 
WWUS83 KMPX 221213
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
713 AM CDT MON JUN 22 2015
 
MNZ067-069-076-221300-
SIBLEY-LE SUEUR-SCOTT-
713 AM CDT MON JUN 22 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SCOTT...
SOUTHEASTERN SIBLEY AND NORTHEASTERN LE SUEUR COUNTIES...

AT 712 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE 
EXTENDING FROM NEAR HENDERSON TO NEAR ST THOMAS...AND MOVING 
NORTHEAST AT 65 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS...ALONG 
WITH HAIL UP TO THE SIZE OF DIMES.

LOCATIONS IMPACTED INCLUDE...
NEW PRAGUE...BELLE PLAINE...LE SUEUR...HENDERSON...HEIDELBERG...ST
THOMAS AND ST BENEDICT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHEASTERN MINNESOTA.

LAT...LON 4451 9402 4465 9378 4455 9350 4453 9353
      4451 9353 4443 9383
TIME...MOT...LOC 1212Z 252DEG 34KT 4450 9384 4446 9377 
$$

LS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 22, 7:13 AM CDT, 0 minutes earlier.

Area forecast discussion, Jun 22, 7:13 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
713 AM CDT MON JUN 22 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 238 AM CDT MON JUN 22 2015

THE EVOLUTION OF THE LINEAR MCS IS THE PRIMARY CONCERN TODAY. DO
EXPECT A WEAKENING TREND AS THE LINE MOVES EASTWARD...AND THEN THE
QUESTION BECOMES WHERE THE RELATED BOUNDARY WILL RESIDE THIS
AFTERNOON. HAVE INCLUDED EARLY TO MID AFTERNOON CHANCE POPS FROM
ALBERT LEA TO EAU CLAIRE...ALTHOUGH WILL NEED TO REASSESS AFTER IT
BECOMES MORE CLEAR WHERE THE BOUNDARY SETS UP IN THE WAKE OF THE
NOCTURNAL MCS. WITH PLENTY OF DEEP LAYER SHEAR AND MLCAPE TO WORK
WITH...SUPERCELLS AND THE KITCHEN SINK OF SEVERE WEATHER TYPES WOULD
BE POSSIBLE...PRIMARILY BETWEEN 18Z AND 21Z FROM KAEL TO KEAU AND
SOUTH/SOUTHEAST. HOWEVER...THERE IS A DECENT CHANCE IT WILL BE
SHUNTED TO THE SOUTH/EAST OF THE AREA...SO CONFIDENCE IS LOW.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 238 AM CDT MON JUN 22 2015

LITTLE CHANGE WAS MADE IN THE LONG TERM PORTION OF THE
FORECAST. GENERALLY SPEAKING...FOLLOWING THIS MORNINGS STORM SYSTEM
WE SHOULD TRANSITION TO A DRIER REGIME WITH ZONAL TO NORTHWEST FLOW.
A FEW SHORTWAVES WITHIN THIS NORTHWEST FLOW WILL BRING SLIGHT
CHANCES FOR SHOWERS AND THUNDERSTORMS...SPECIFICALLY WEDNESDAY AND
FRIDAY/NIGHT. TEMPERATURES WILL NEAR TO SLIGHTLY BELOW THE SEASONAL
AVERAGE FOR LATE JUNE.

AT THE START OF THE PERIOD TUESDAY MORNING ANTICYCLONIC FLOW AND
SUBTLE HEIGHT RISES WILL LEAD TO SUBSIDENCE AND SURFACE HIGH
PRESSURE ACROSS THE UPPER MIDWEST. FORECAST SOUNDINGS SHOW THE
POTENTIAL FOR A FEW AFTERNOON CLOUDS...WITH WEST SOUTHWESTERLY WINDS
AROUND 10 MPH. SO ALL THINGS CONSIDERED...A VERY SEASONABLE SUMMER
DAY. ON WEDNESDAY A SHORTWAVE WILL MOVE JUST SOUTH OF THE
INTERNATIONAL BORDER AND BRING A CHANCE FOR A FEW SHOWERS AND
THUNDERSTORMS. LOW LEVEL MOISTURE RETURN AHEAD OF THIS WAVE WILL
LIFT NORTHWARD...BUT SHOULD REMAIN NEAR AND SOUTH OF I-90. THEREFORE
THINK THE BEST CHANCES FOR PRECIP WILL BE ACROSS THE NORTH TIED TO
THE UPPER LEVEL FORCING...AND ALSO TO THE SOUTH ALONG THE WARM
FRONT. IT LOOKS LIKE THESE TWO AREAS OF PRECIP COULD SPLIT CENTRAL
MN/WI. FORECAST SOUNDINGS HAVE THE BEST ELEVATED MIXED LAYER AND
INSTABILITY TO THE SOUTH...SO COULD SEE SUPERCELLS AND SEVERE
WEATHER GIVEN THE FAVORABLE KEEP LAYER SHEAR PROFILE.

FOR THE REST OF THE WEEK A FEW SHORTWAVES BRING CHANCES FOR SHOWERS
AND THUNDERSTORMS. THE BEST SIGNAL AFTER WEDNESDAY/NIGHT IS FRIDAY
INTO SATURDAY. TAKING A QUICK GLANCE AT THE FINISHED FORECAST...IT
MAY SEEM LIKE SHOWERS AND THUNDERSTORMS WILL MAKE FOR A WET
WEEK...BUT JUST TO REITERATE THAT ASIDE FROM WEDNESDAY/NIGHT...THE
MOISTURE IS LIMITED WITH THE NORTHWEST FLOW AS PWATS GENERALLY
REMAIN LESS THAN AN INCH...WHICH IS NEAR THE CLIMATOLOGICAL AVERAGE.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 713 AM CDT MON JUN 22 2015

MATURE MCS MOVING ACROSS SRN MN MAIN CONCERN THIS MORNING. SEE A
WAKE LOW DEVELOPING IN THE WAKE OF THE SYSTEM...THOUGH THOSE
STRONG WINDS LOOK TO STAY SOUTH OF THE MPX TERMINALS. THIS WAKE
LOW WILL LEAD TO CHAOS IN THE WIND FIELDS THIS MORNING AS THE
SYSTEM PUSHES THROUGH. TRIED TO ESTIMATE HOW WINDS WILL TURN AT
TAFS BASED ON WHAT OBS UPSTREAM HAVE DONE...SO DID STEER AWAY FROM
THE LAV UNTIL THE AFTERNOON WHEN NW WINDS BECOME ESTABLISHED.
TIMING IN TAFS WAS PRETTY GOOD FOR CURRENT STORMS AND MAIN CHANGE
THERE WAS TO LIMIT THUNDER MENTION AT NRN TERMINALS. HRRR
INDICATING WE MAY SEE STORMS REDEVELOP AROUND 18Z...WITH STORMS
POSSIBLY IMPACTING ERN MN INTO WRN WI. FOR NOW...HAVE A VCSH FOR
NOW AT EAU...BUT WILL REASSESS THAT THREAT MORE WHEN WE GET BEHIND
CURRENT SYSTEM.

KMSP...LOW CONFIDENCE ON WIND FORECAST THIS MORNING...BUT TURNED
WINDS THROUGH THE NORTH BASED ON THE IDEA OF A LOW PASSING TO THE
SOUTH OF MSP IN THE WAKE OF THE MCS. ALSO HAVE A LINE APPROACHING
THE FIELD FROM THE SOUTH AND MONITORING THAT CLOSELY FOR THE NEED
TO FOR AN AWW FOR STRONG WINDS. RIGHT NOW...TMSP VELOCITY DATA
INDICATES MSP SHOULD BE FINE. IS A CHANCE WE COULD SEE STORMS
AGAIN THIS AFTERNOON...BUT RIGHT NOW...THAT THREAT LOOKS BETTER
EAST.

/OUTLOOK FOR KMSP/

TUE...VFR. WINDS NW TO W AT 5-10 KT.
WED...VFR. CHC OF TSRA. WINDS SE 5 KTS.
THU...VFR. WINDS N 5-10 KTS.
&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HIGH WIND WARNING UNTIL 9 AM CDT THIS MORNING FOR MNZ073>075-082-
     083-091-092.

     HIGH WIND WARNING UNTIL 10 AM CDT THIS MORNING FOR MNZ076-077-
     084-085-093.

WI...NONE.
&&

SHORT TERM...LS
LONG TERM...JRB
AVIATION...MPG
Hazardous weather outlook, Jun 22, 4:49 AM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
449 AM CDT MON JUN 22 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
231000-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
449 AM CDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

TWO ROUNDS OF THUNDERSTORMS ARE EXPECTED TODAY.

THE FIRST WILL BE THIS MORNING. A COMPLEX OF STORMS WILL TRACK
ACROSS SOUTHERN MINNESOTA AND WILL HAVE THE POTENTIAL TO CREATE
WIND GUSTS IN EXCESS OF 70 MPH. SCATTERED STORMS OUT AHEAD OF THE
MAIN LINE COULD BECOME SEVERE AS WELL...WITH LARGE HAIL BEING THE
MAIN THREAT FROM STRONGER CELLS THAT DEVELOP AHEAD OF THE LINE.
THIS LINE OF STORMS WILL MOVE OUT OF THE OUTLOOK AREA BY 10 AM.

BEHIND THE MORNING LINE...A SECOND ROUND OF THUNDERSTORMS WILL BE
POSSIBLE FROM THE LATE MORNING THROUGH THE EARLY AFTERNOON FROM
EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN. A FEW OF THESE
STORMS COULD BE SEVERE AS WELL...WITH DAMAGING WIND GUSTS AND
LARGE HAIL BEING THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE AGAIN PERIODICALLY FROM WEDNESDAY INTO
THE UPCOMING WEEKEND. AT THIS TIME...THE THREAT FOR SEVERE WEATHER
APPEARS LOW FOR THE LAST HALF OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jun 22, 6:20 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
620 AM CDT MON JUN 22 2015

MNZ063-069-070-221145-
WASHINGTON-DAKOTA-SCOTT-
620 AM CDT MON JUN 22 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN DAKOTA...SOUTHEASTERN
SCOTT AND SOUTHERN WASHINGTON COUNTIES...

AT 620 AM CDT...A STRONG THUNDERSTORM WAS OVER ELKO NEW MARKET...OR
11 MILES NORTHWEST OF NORTHFIELD...MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON...EAGAN...WOODBURY...BURNSVILLE...LAKEVILLE...APPLE
VALLEY...COTTAGE GROVE...INVER GROVE HEIGHTS...SAVAGE...ROSEMOUNT...
FARMINGTON AND SOUTH ST. PAUL.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 75 AND 88.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
SOUTHEASTERN MINNESOTA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 1000 AM CDT FOR WEST CENTRAL WISCONSIN.

LAT...LON 4448 9328 4454 9328 4454 9339 4458 9345
      4481 9328 4484 9321 4487 9320 4489 9318
      4486 9276 4447 9326
TIME...MOT...LOC 1120Z 220DEG 34KT 4459 9329

JRB
Local storm report, Jun 22, 6:32 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
632 AM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 AM     HAIL             LAKEVILLE               44.65N 93.25W
06/22/2015  E0.88 INCH       DAKOTA             MN   PUBLIC

            REPORTED VIA TWITTER.

&&

ADL
Local storm report, Jun 22, 7:02 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
702 AM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 AM     TSTM WND GST     N MANKATO               44.17N 93.99W
06/22/2015  E60 MPH          BLUE EARTH         MN   BROADCAST MEDIA

            GUST OF AT LEAST 60 MPH IN NORTH MANKATO REPORTED VIA
            TWITTER.

&&

ADL
Local storm report, Jun 22, 7:06 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
706 AM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     TSTM WND DMG     FAIRMONT                43.64N 94.46W
06/22/2015                   MARTIN             MN   PUBLIC

            PHOTO OF TREE DOWN ON A HOUSE IN FAIRMONT RECEIVED VIA
            TWITTER.

&&

ADL
Local storm report, Jun 22, 7:08 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
708 AM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     HAIL             ELKO NEW MARKET         44.56N 93.33W
06/22/2015  E1.00 INCH       SCOTT              MN   AMATEUR RADIO

            QUARTER SIZED HAIL REPORT RELAYED VIA HAM RADIO.

&&

ADL
Special weather statement, Jun 22, 7:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
713 AM CDT MON JUN 22 2015

MNZ067-069-076-221300-
SIBLEY-LE SUEUR-SCOTT-
713 AM CDT MON JUN 22 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SCOTT...
SOUTHEASTERN SIBLEY AND NORTHEASTERN LE SUEUR COUNTIES...

AT 712 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HENDERSON TO NEAR ST THOMAS...AND MOVING
NORTHEAST AT 65 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS...ALONG
WITH HAIL UP TO THE SIZE OF DIMES.

LOCATIONS IMPACTED INCLUDE...
NEW PRAGUE...BELLE PLAINE...LE SUEUR...HENDERSON...HEIDELBERG...ST
THOMAS AND ST BENEDICT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHEASTERN MINNESOTA.

LAT...LON 4451 9402 4465 9378 4455 9350 4453 9353
      4451 9353 4443 9383
TIME...MOT...LOC 1212Z 252DEG 34KT 4450 9384 4446 9377

LS

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 3:38 AM CDTSpecial Weather StatementMPXKanabec22 min
Jun 22, 3:51 AM CDTSevere Thunderstorm WarningMPXKanabec24 min
Jun 22, 4:21 AM CDTSpecial Weather StatementMPXRedwood39 min
Jun 22, 4:24 AM CDTSpecial Weather StatementMPXBlue Earth, Brown, Faribault, Freeborn, Waseca, Watonwan36 min
Jun 22, 4:56 AM CDTSpecial Weather StatementMPXYellow Medicine34 min
Jun 22, 5:10 AM CDTSpecial Weather StatementMPXFreeborn, Steele, Waseca50 min
Jun 22, 5:19 AM CDTSevere Thunderstorm WarningMPXWaseca26 min
Jun 22, 5:23 AM CDTSpecial Weather StatementMPXRedwood112 min
Jun 22, 5:23 AM CDTSevere Thunderstorm WarningMPXMartin, Watonwan52 min
Jun 22, 5:34 AM CDTSevere Thunderstorm WarningMPXBrown, Nicollet, Redwood41 min
Jun 22, 5:40 AM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca50 min
Jun 22, 6:00 AM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Faribault, Freeborn, Le Sueur, Martin and 4 more45 min
Jun 22, 6:20 AM CDTSpecial Weather StatementMPXDakota25 min
Jun 22, 6:22 AM CDTHigh Wind WarningMPXBlue Earth, Brown, Faribault, Freeborn, Le Sueur, Martin and 6 more5 hr
Jun 22, 6:23 AM CDTSevere Thunderstorm WarningMPXDakota, Scott22 min
Jun 22, 6:31 AM CDTSevere Thunderstorm WarningMPXFreeborn, Le Sueur, Rice, Steele, Waseca59 min
Jun 22, 7:16 AM CDTWind AdvisoryMPXAnoka, Carver, Chippewa, Dakota, Goodhue, Hennepin and 14 more4 hr
Jun 22, 7:22 AM CDTSpecial Weather StatementMPXFreeborn, Steele, Waseca23 min
Jun 22, 8:12 AM CDTSpecial Weather StatementMPXChisago33 min
Jun 22, 8:29 AM CDTSpecial Weather StatementMPXRamsey31 min
Jun 22, 5:54 PM CDTSpecial Weather StatementMPXRusk36 min

Nearby

Special Weather Statements in Minnesota, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.